Open Access
March 2005 Regular deformations of completely integrable systems
Nicolas Roy
J. Symplectic Geom. 3(1): 1-16 (March 2005).


We study several aspects of the regular deformations of completely integrable systems. Namely, we prove the existence of a Hamiltonian normal form for these deformations and we show the necessary and sufficient conditions a perturbation has to satisfy in order for the perturbed Hamiltonian to be a first order deformation.


Download Citation

Nicolas Roy. "Regular deformations of completely integrable systems." J. Symplectic Geom. 3 (1) 1 - 16, March 2005.


Published: March 2005
First available in Project Euclid: 13 April 2006

zbMATH: 1092.37034
MathSciNet: MR2198771

Rights: Copyright © 2005 International Press of Boston

Vol.3 • No. 1 • March 2005
Back to Top